The available information for invariant tests of a unit root

Marsh, P.W. (2007) The available information for invariant tests of a unit root. Econometric Theory, 23 (4). pp. 686-710. ISSN 0266-4666

Abstract

Metadata

Authors/Creators:
  • Marsh, P.W.
Institution: The University of York
Academic Units: The University of York > Economics and Related Studies (York)
Depositing User: York RAE Import
Date Deposited: 11 Jun 2009 15:42
Last Modified: 11 Jun 2009 15:42
Published Version: http://dx.doi.org/10.1017/S0266466607070296
Status: Published
Publisher: Cambridge University Press
Identification Number: https://doi.org/10.1017/S0266466607070296

Share / Export

Statistics